Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Constant gas and bloating after IUI, abdominal pain after eating food. Medication?

I had an IUI done on Saturday at by a Reproductive Endocrinologist . That same day I started to experience a lot of cramps, gas, and bloating . My abdomen was painful to touch. It has been 6 days and while the pain and cramps are gone, the gas and bloating is not. Constant belching and passing gas is not at all common for me, and I m concerned. About 5 minutes after eating something I feel an ache on the left side of my abdomen and feel like I need to use the bathroom. Help?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  839
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
These are symptoms of Ovarian hyperstimulation syndrome or OHSS and likely classified as mild. OHSS may worsen though if you conceive this cycle. This condition can prgress and be dangerous. It should be monitored by your physician and bloodwork will be required. Good luck.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor